A 34-year-old female asked:
My 8 year old son has struggled with a fever for 3 days. can i give him a disprin?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
Not recommended: Disprin contains aspirin. Aspirin is not advised for children because it is associated with a VERY RARE condition or side effect called Reye Syndrome, which can seriously affect a child or young teen's liver and brain.
122 viewsAnswered Nov 23, 2019
Last updated Nov 23, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.